# SDR SCNA20160522068

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 51,894 hours, 20,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DOOR 2 LT, UPPER FORWARD STOP PIN FITTING IS GOUGED.  R & R UPPER FWD DOOR STOP FITTING ON AFT ENTRY DOOR, L-2.  PERFORMED ADJUSTMENT TEST TO STOP.  OPS CHECK GOOD.
